# SDR COEA2017101509804

- Difficulty date: October 15, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: S57615482200
- Part serial: NA
- Condition: Corroded
- Location: Lt Aileron
- Component: Aileron, Aerosp
- Component part number: S5761530001000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON INBOARD LEADING EDGE HAS CORROSION,  UPPER AND LOWER SURFACE.  REPAIRED IAW SRAS ES-4879/17.
